# SDR UALA2008111306188

- Difficulty date: October 20, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 53,453 hours, 19,766 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PROBLEM DISCOVERED ON 1SV.  REPLACED POWER SUPPLY M10818, M10817 AND BATTERY PACKS FOR BOTH POWER SUPPLIES.
